# SDR 01FDEA00674

- Difficulty date: July 31, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1426 STRINGER 16L CRACKED AT BS 623.  **  S/D  **  COMING
